Ask Your Health Question and Get an Answer ASAP
As a matter of fact, the citalopram can cause weight gain....the other ones, not so much. Most drugs in this category as the citalopram can cause weight gain.
If you wish to continue with your current medications, you could always go on a lower calorie diet (reduce your current caloric intake by 500 calories per day) but not too low. You must maintain atleast 1200 calories per day or your body will decrease the metabolism as it will think you are starving and your weight loss will actually halt or decrease.
Another option is to try something called Orlistat (brand name Alli). Orlistat helps your body from absorbing too much fat from the foods you eat by blocking absorption of these fats which in turn will help you cut calories...leading to weight loss.
Never ever starve yourself because your body is designed to hold onto weight if it thinks you are in starvation mode. This primal instict kept us alive years ago but it doesn't help us much now when we want to lose weight. So, just cut the calories a little here and there or try the Orlistat.
Hope this helps, reply back if needed
Don't forget...You will need to click ACCEPT or the $$$ you have put down as a deposit will not go to me. JustAnswer.com will hold your deposit and I will not get credit for my time and efforts.